American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Yunus E. Zeytuncu. $L^p$ regularity of weighted Bergman projections. Trans. Amer. Math. Soc. 365 (2013) 2959-2976.
Abstract, references, and article information
View Article: PDF

[2] P. C. Fenton. Wiman-Valiron theory in two variables . Trans. Amer. Math. Soc. 347 (1995) 4403-4412. MR 1308010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. II. Properties of harmonic interpolation . Trans. Amer. Math. Soc. 317 (1990) 255-285. MR 949900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Adam Korányi and Stephen Vági. Rational inner functions on bounded symmetric domains . Trans. Amer. Math. Soc. 254 (1979) 179-193. MR 539914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sergio E. Zarantonello. The multiplicative Cousin problem and a zero set for the Nevanlinna class in the polydisc . Trans. Amer. Math. Soc. 200 (1974) 291-313. MR 0355092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kyong T. Hahn. Higher dimensional generalizations of the Bloch constant and their lower bounds . Trans. Amer. Math. Soc. 179 (1973) 263-274. MR 0325994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Mark L. Green. Holomorphic maps into complex projective space omitting hyperplanes . Trans. Amer. Math. Soc. 169 (1972) 89-103. MR 0308433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kyong T. Hahn. Subordination principle and distortion theorems on holomorphic mappings in the space $C\sp{n}$ . Trans. Amer. Math. Soc. 162 (1971) 327-336. MR 0298046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] C. A. Berenstein and M. A. Dostál. Topological properties of analytically uniform spaces . Trans. Amer. Math. Soc. 154 (1971) 493-513. MR 0397393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1